# SDR YENA2024061900878

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 65,916 hours, 23,627 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 04952
- Condition: Failed
- Location: Nr 1 Bleed
- Part time: 38,195 hours, 13,888 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1233, MCO-SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) 'ENG# 1 BLEED FAULT ON CLIMB OUT; REMOVED AND REPLACED THERMOSTAT FAN AIR VALVE CTL PER TSM 36-11-00-810-803-A. HIGH POWER RUN PERFORMED. NO FAULT NOTED AT THIS TIME.'
